# SDR MWEA96341

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Web
- Condition: Corroded
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND CORROSION ON INBD AREA OF FLAP INSIDE ON AFT SPAR WEB.  REPAIRED AFT SPAR WEB IAW SRM 57-01, FIG 2.
